# SDR 9721699991

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-31
- Aircraft serial: 47215
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND SEAT MOUNTED EMERGENCY PROXIMITY LIGHTS INOPERATIVE IN THE LAST SEAT ROW.  MAINTENANCE REPLACED FUSE, OPERATIONAL CHECK OK.
